# SDR AC2A075801

- Difficulty date: June 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,447 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 430010124103
- Condition: Worn
- Location: Main Rotor
- Part time: 2,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  ALL EIGHT M/R DRIVE BUSHINGS ARE WORN BEYOND LIMITS ALLOWED IN BHT-430-CR&O-2.
